# SDR FDEA201105241946

- Difficulty date: May 24, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51032
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 640 TO 780 RBL 24.75 MIS-MATCH IN HEIGHT. REPAIR ACCOMPLISHED PER E.A F-5320-149249 PART 1.
